# SDR UPS802358

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK, MAINTENANCE FOUND 3.5 INCH CRACK IN LOWER LEG OF J3 WEB OF AIRPLANE AFT PRESSURE BULKHEAD COMPARTMENT 60.  STOP DRILLED CRACK, FABRICATED DOUBLER AND INSTALLED REPAIR.
